# SDR VNAA0008015

- Difficulty date: August 28, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 13,374 hours, 12,036 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2460 · DC Power Distribution System
- Part: Ecu
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4087 ABORTED TAKEOFF AFTER RECEIVING A LEFT HAND ELECTRONIC CONTROL UNIT FAIL MESSAGE.  THE CREW WAS INSTRUCTED BY MAINTENANCE TO RESET THE ELECTRONIC CONTROL UNIT AND THE FAIL LIGHT EXTINGUISHED.  THE CREW CONTINUED TO THE GATE WHERE MAINTENANCE CLEANED THE ELECTRONIC CONTROL UNIT CANNON PLUGS AND PERFORMED A GROUND RUN IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 75-00-00.  MAINTENANCE COULD NOT DUPLICATE ANY DEFECTS AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  FLIGHT 4087 DEPARTED WITHOUT FURTHER INCIDENT.
